| Model Number |
FIBERTAG TIGHTROPE II ABS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via email that an ar-1288rtt2-fc3 fibertag tightrope ii experienced an issue during use.Upon passing the graft and tensioning the tibial side, the tightrope interface broke during tensioning.The failure occurred twice consecutively.As a result, the tibial button and the femoral-sided tightrope were cut out to allow for re-suturing.This was discovered during a pediatric anterior cruciate ligament reconstruction procedure on (b)(6) 2026.Additional information was received on 08-jan-2026: the two tightropes that broke were the tibial-sided ar-1588tnt2 fibertag tightrope ii abs.Because the tibial tightrope failed, the entire construct had to be removed and the site re-prepped.This issue occurred while the implants were in the patient.Once the tightrope sutures broke, all components were removed and the site was re-prepared using products from another manufacturer, resulting in a surgical delay of approximately 1.75 hours.According to the sales representative, no additional anesthesia was required, and the patient was not harmed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as the application of excessive tensile forces during use.Ref: dfu-0147-eo excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.